# SDR ASOA201803237035

- Difficulty date: March 23, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 37,983 hours, 29,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE SKIN AT FRAME 75, STRINGER 1L AND 2L HAS A CRACK.  FABRICATED AND INSTALLED A REPAIR IAW SRM 53-31-01.
